# SDR 29GA2019062100003

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 39,535 hours, 43,996 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CLOSE MAIN CABIN DOOR.APPEARS TO BE BLOCKED BY UPPER DOOR TRIM.  SECURED UPPER TRIM ON CABIN DOOR IAW SAAB AMM 25-24-10.MAIN CABIN DOOR CLOSES IAW SAAB AMM 52-10-00.
